# SDR AALA202401254721

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737823
- Aircraft serial: 44471
- Aircraft time: 8,815 hours, 3,330 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPETITIVE DEFECT, AFT RIGHT LAVATORY HAS PERSISTENT FOUL ODOR.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
